# SDR DALA2015101806277

- Difficulty date: October 16, 2015
- Submitted: October 20, 2015
- Operation: Air carrier
- Aircraft: N650DL
- Make and model: Boeing 757232
- Aircraft serial: 24390
- Aircraft time: 86,155 hours, 37,155 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR CUT OUT LOWER FLOOR SUPPORT BETWEEN BS 1640 TO 1661 LBL, 50 AREAS WITH HEAVY CORROSION.  REMOVED CORROSION ON FLOOR SUPPORT BETWEEN BS 1640 TO 1661, LBL  50 IAW SRM 51-10-02 AREA WITH ORIGINAL THICKNESS .063 MATERIAL LOSS .050 MATERIAL REMAINING .013 FOUND TO BE WITHOUT OF LIMITS IAW SRM 53-00-51. R & R FLOOR SUPPORT, PN 650DL- 00054 IAW DRW 146N5230, REV B.
